Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 171, NWS Kansas City, MO

September 18, 2005Jackson County, Lafayette County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 18, 2005, 5:09 AM CDT for Jackson County, Lafayette County, Ray County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2005, 5:09 AM CDT (10:09 UTC)
Expired
Sep 18, 2005, 5:45 AM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Jackson County, MO, Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 181009
SVREAX
MOC095-107-177-181045-
/O.NEW.KEAX.SV.W.0171.050918T1009Z-050918T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 AM CDT SUN SEP 18 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI
  NORTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 545 AM CDT

* AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SIBLEY...OR 19 MILES EAST OF KANSAS CITY...
  AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   ORRICK BY 515 AM CDT.
   NAPOLEON BY 520 AM CDT.
   CAMDEN BY 530 AM CDT.
   WELLINGTON BY 535 AM CDT.
   HENRIETTA BY 540 AM CDT.
   LEXINGTON BY 545 AM CDT.

THE TOWN OF FLEMING IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3924 9432 3910 9432 3907 9378 3931 9377

$$

STOFLET
2 follow-up statements
000 
WWUS53 KEAX 181019
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
518 AM CDT SUN SEP 18 2005

MOC095-107-177-181045-
/O.CON.KEAX.SV.W.0171.000000T0000Z-050918T1045Z/
RAY MO-LAFAYETTE MO-JACKSON MO-
518 AM CDT SUN SEP 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN
JACKSON...NORTHWESTERN LAFAYETTE AND SOUTHERN RAY COUNTIES UNTIL 545
AM CDT...

AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR LEVASY...OR 22 MILES EAST OF
KANSAS CITY...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   CAMDEN BY 525 AM CDT.
   WELLINGTON BY 530 AM CDT.
   HENRIETTA BY 535 AM CDT.
   LEXINGTON BY 545 AM CDT.

THE TOWN OF FLEMING IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3924 9432 3910 9432 3907 9378 3931 9377

$$

STOFLET
000 
WWUS53 KEAX 181042
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 AM CDT SUN SEP 18 2005

MOC095-107-177-181052-
/O.EXP.KEAX.SV.W.0171.000000T0000Z-050918T1045Z/
RAY MO-LAFAYETTE MO-JACKSON MO-
542 AM CDT SUN SEP 18 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON...
NORTHWESTERN LAFAYETTE AND SOUTHERN RAY COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

AT 537 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3924 9432 3910 9432 3907 9378 3931 9377

$$

STOFLET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 4:26 AM CDT, 43 minutes earlier.

Area forecast discussion, Sep 18, 4:26 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CDT SUN SEP 18 2005

.DISCUSSION...

THUNDERSTORMS RAPIDLY DEVELOPED ON THE NOSE OF THE LOW LEVEL JET
OVER CENTRAL KANSAS DURING THE OVERNIGHT HOURS. THIS RAPID
DEVELOPMENT IS DUE IN PART TO THE INFLUENCE OF THE ENTRANCE REGION
OF A SMALL UPPER LEVEL JET SPEED MAX. LOW LEVEL JET IS NOT PROGGED
TO VEER MUCH THROUGH THE REST OF THE OVERNIGHT AND CORFIDI VECTORS
SUGGEST STRONGEST CONVECTION WILL CONTINUE TO MOVE MORE SOUTHEAST
THAN EAST THROUGH THE REST OF THE EARLY MORNING HOURS. THEREFORE
HAVE NOT HIT POPS TOO HARD PAST MID MORNING. ISOLATED PULSE SEVERE
STORMS REMAIN POSSIBLE...HOWEVER THINK THE OVERALL WEAKENING TREND
WILL CONTINUE AS LOW LEVEL JET WEAKENS.

NEXT SHORTWAVE SEEN IN WATERVAPOR LOOP OVER COLORADO...WILL AFFECT
THE REGION AS EARLY AS LATE THIS AFTERNOON. CAPES OVER 2000J/KG ARE
PROGGED ACROSS NORTHERN MISSOURI...WITH SURFACE LI/S BETTER THAN -3.
SO SEVERE WEATHER IS POSSIBLE AGAIN THIS EVENING...THIS TIME OVER
NORTHERN MISSOURI. THINK INITIATION WILL BE SOMEWHERE AROUND
NORTHEAST KANSAS-SOUTHEAST NEBRASKA...SPREADING ACROSS NORTHERN
MISSOURI AND INTO SOUTHERN IOWA. HOWEVER WITH THE AMOUNT OF
INSTABILITY...A COLD POOL SHOULD DEVELOP WHICH WOULD PUSH SOUTHEAST.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS
BOUNDARY. THE BOUNDARY WILL BE REINFORCED AS A COLD FRONT MOVES
SOUTH ACROSS THE AREA OVERNIGHT. THE RAIN CHANCES ALSO SHOULD BE
PUSHED SOUTH AND EAST AS DRY AIR MOVES IN. EXPECT MOST OF NORTHERN
MISSOURI TO BE DRY ON MONDAY WITH ISENTROPIC DOWNGLIDE OCCURRING.
HAVE LEFT A SMALL CHANCE ACROSS CENTRAL MISSOURI WITH FRONT STALLING
IN THAT GENERAL AREA. WILL HAVE TO WATCH NORTHERN MISSOURI
THROUGH...AS UPPER LEVEL VORT MAX MOVES ACROSS.

NRR

&&

.PREVIOUS DISCUSSION...

411PM SAT...
SHORT TERM PICTURE A BIT COMPLICATED. PATTERN HAS A BROAD UPPER
RIDGE ACROSS SOUTH CENTRAL PART OF COUNTRY WITH STRONGER JET OVER
TOP THROUGH CENTRAL PLAINS INTO MID MISSISSIPPI RIVER VALLEY. WEAK
WAVE WITH AN ASSOCIATED AREA OF ISENTROPIC LIFT CURRENTLY MOVING
INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI HAS PRODUCED AN
AC DECK WITH ISOLATED SHOWERS IN NORTHWEST MISSOURI. THIS WAVE
QUICKLY STRETCHES OUT IN THE FLOW ACROSS NORTHERN MISSOURI THIS
EVENING...WITH ISENTROPIC LIFT REFOCUSING BACK INTO CENTRAL KANSAS
BY MIDNIGHT...SO NOT THE THREAT OF SHOWERS TO LAST MUCH PAST THE
DINNER HOUR.

THE AREA OF STRONGER ISENTROPIC LIFT IN CENTRAL KANSAS THIS EVENING
IS EXPECTED TO MOVE INTO SOUTHEAST KANSAS OVERNIGHT...AS LOW LEVEL
JET INCREASES IN ADVANCE OF ANOTHER WEAK WAVE MOVING INTO THE
CENTRAL PLAINS. BY DAYBREAK ON SUNDAY EXPECT TO SEE AN AREA OF
THUNDERSTORMS MOVING FROM SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI.
GFS HAS BEEN CONSISTENTLY SHOWING THIS SCENARIO THE PAST FEW
RUNS...AND NAM HAS NOW PICKED UP WITH THIS IDEA.  WILL HAVE CHANCE
POPS ACROSS SOUTHERN CWA THROUGH MORNING HOURS

THEN SUNDAY AFTERNOON...STRONGER WAVE MOVING THROUGH NORTHERN PLAINS
WILL COME INTO PLAY...AS ASSOCIATED FRONTAL BOUNDARY MOVES INTO
NORTHWEST MISSOURI LATE IN THE DAY. NAM AND NGM IN PRETTY CLOSE
AGREEMENT WITH TIMING OF THIS WAVE...WITH NAM JUST A HAIR SLOWER.
WITH THIS WAVE...MODELS SHOW CAPPING INVERSION ERODING INTO EXTREME
NORTHWEST MISSOURI BY EARLY EVENING WITH INCREASING INSTABILITY. SO
WILL BE INCREASING CHANCES OF PRECIPITATION BY THE EARLY EVENING
HOURS. FRONT EXPECTED TO MAKE FAIRLY RAPID PROGRESS ACROSS NORTHERN
PART OF FORECAST AREA SUNDAY NIGHT WITH UPPER WAVE MOVING TOWARD
GREAT LAKES. QUESTION OF HOW FAR SOUTH THIS FRONT WILL PUSH
OVERNIGHT AS IT SHOULD LINE UP MORE WITH THE UPPER FLOW MONDAY
MORNING ACROSS CENTRAL OR SOUTHERN MISSOURI. WILL FIGURE THE FRONT
TO STILL BE CLOSE ENOUGH TO THE FORECAST AREA TO KEEP THREAT OF
THUNDERSTORM DEVELOPMENT IN SOUTHERN AREA DURING THE DAY...BUT AS
SURFACE RIDGING IS BROUGHT IN BEHIND DEPARTING WAVE...SHOULD SEE
SURFACE FRONT MOVE FAR ENOUGH SOUTH MONDAY EVENING TO END THREAT OF
STORMS.

PC

LONG TERM (TUESDAY-SATURDAY)

THE MEDIUM RANGE FORECAST PERIOD WILL CONTINUE TO FEATURE STRONG
ZONAL FLOW ACROSS THE NORTHERN HALF OF THE CONUS...WHILE A BROAD
UPPER RIDGE IS EXPECTED TO BUILD FROM TEXAS INTO THE SOUTHEAST. A
SERIES OF EMBEDDED SHORTWAVE IMPULSES ARE FORECAST TO QUICKLY
TRAVERSE THE MAIN JET CORE ALONG THE US/CANADIAN BORDER THROUGH THE
PERIOD...WHILE ADDITIONAL SOUTHERN STREAM DISTURBANCES AND INCIPIENT
SUBTROPICAL MOISTURE WILL EMANATE FROM A LONG WAVE TROUGH BASE
SITUATED ALONG THE WEST COAST.

A CHALLENGING FORECAST TO DAY THE LEAST AS TWO DISTINCT SOLUTIONS
ARE OFFERED BY THE NCEP/GLOBAL MODEL SUITE. A STRONG AMPLIFICATION
OF THE SOUTHERN RIDGE AND WESTERN CONUS TROUGH ARE OFFERED BY THE
ECMWF/CANADIAN/UKMET SOLUTIONS...WHILE THE GFS/ENSEMBLES MAINTAIN A
FLAT/PROGRESSIVE FLOW REGIME. THE DIFFERENCE BETWEEN THESE SOLUTIONS
HAS AN OBVIOUS SIGNIFICANT IMPACT FOR THE NORTHWEST MISSOURI REGION.
AMPLIFICATION OF THE UPPER RIDGE AND DIGGING OF THE WESTERN TROUGH
WOULD ALLOW MUCH ABOVE NORMAL TEMPERATURES AND A STRONG MID LEVEL
CAP TO OVERSPREAD THE REGION...KEEPING SHORTWAVE ENERGY AND
PRECIPITATION NORTHWEST OF THE AREA. THE PROGRESSIVE FLOW REGIME
PRESENTED BY THE GFS WOULD ALLOW THESE DISTURBANCES AND ATTENDANT
PRECIPITATION CHANCES TO AFFECT THE REGION...ALONG WITH COOLER
TEMPERATURES.

AT THIS TIME...FELT A COMPROMISE WAS THE BEST COURSE OF ACTION. WARM
FRONTAL PASSAGE AND MID LEVEL ISENTROPIC LIFT WILL LIKELY FOCUS AN
AREA OF ELEVATED CONVECTION THAT WILL SHIFT NORTHWARD ACROSS THE
AREA TUESDAY NIGHT AND WEDNESDAY. UNTIL MOISTURE QUANTITY AND LOW
LEVEL JET FOCUS CAN BE BETTER IDENTIFIED...HAVE OPTED TO KEEP POPS
IN THE 20-25% RANGE FOR NOW.

WILL THEN KEEP THE FORECAST DRY FOR LATE WEDNESDAY THROUGH
FRIDAY...EXPECTING ANTI-CYCLONIC MID LEVEL FLOW TO DOMINATE
SUFFICIENTLY TO KEEP GREATEST THREAT FOR PRECIPITATION NORTH AND
WEST OF THE AREA. INCREASED SOUTHERLY FLOW WILL BE NOTED AHEAD OF
THE SUCCESSIVE SURFACE TROUGHS...ALONG WITH MID LEVEL TEMPS AROUND
20C...ALLOWING HIGHS TO REACH THE MID-UPPER 80S. IF SURFACE MOISTURE
IS TRANSPORTED NORTHWARD IN CONJUNCTION WITH INCREASE SURFACE
FLOW...OVERNIGHT LOWS MAY NEED TO BE ADJUSTED UPWARDS.

CONSENSUS IS TO BRING SURFACE FRONTAL ZONE ACROSS THE AREA SATURDAY
AS VIGOROUS WAVE OFFERED BY THE GFS TRANSLATES ACROSS THE NORTHERN
TIER. PRECIPITATION AND MUCH COOLER TEMPERATURES WILL FILTER INTO
THE NORTHLAND...WHILE WARM AND POTENTIALLY HUMID CONDITIONS WILL
PREVAIL SOUTH.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Sep 17, 1:04 PM CDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT SAT SEP 17 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT SAT SEP 17 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS INTO EAST CENTRAL KANSAS AND
WEST CENTRAL MISSOURI...TO THE SOUTH OF KANSAS CITY...LATE TONIGHT.
AT THIS TIME THE CHANCE OF SEVERE STORMS REMAINS LOW...THE MAIN
THREAT BEING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHWEST
MISSOURI...MAINLY TO THE SOUTH OF 50 HIGHWAY...WITH HEAVY RAIN AND
HAIL POSSIBLE. THESE STORMS ARE EXPECTED TO DIMINISH BUT THEN THERE
WILL BE A CHANCE OF STORMS DEVELOPING LATE SUNDAY AFTERNOON IN
NORTHWEST MISSOURI AND NORTHEAST KANSAS AS A FRONT MOVES INTO THE
REGION. AS THIS BOUNDARY SLOWLY MOVES FURTHER INTO MISSOURI OVERNIGHT
AND INTO MONDAY MORNING...STORMS WILL CONTINUE TO BE POSSIBLE. THE
MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...MAINLY SUNDAY
FROM LATE AFTERNOON THROUGH THE EVENING. AREAS OF HEAVY RAIN WILL
ALSO BE POSSIBLE. BY MONDAY AFTERNOON...THE FRONT IS EXPECTED TO BE
TO THE SOUTH OF INTERSTATE 70...SO ADDITIONAL THUNDERSTORM
DEVELOPMENT MAY OCCUR IN AREAS FROM EAST CENTRAL KANSAS INTO CENTRAL
MISSOURI...WITH SEVERE STORMS STILL POSSIBLE.

THERE WILL BE A CHANCE OF STORMS NEXT SATURDAY IN NORTHERN MISSOURI
AND NORTHEAST KANSAS. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SUNDAY MORNING
ACROSS AREAS TO THE SOUTH OF KANSAS CITY. THEN SPOTTER ACTIVATION MAY
BE NEEDED SUNDAY EVENING ACROSS ENTIRE OUTLOOK AREA. ON
MONDAY...SPOTTER ACTIVATION MAY BE NEEDED IN AREAS TO THE SOUTH OF
INTERSTATE 70.

PC

In the hours before

Special weather statement, Sep 18, 12:54 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT SUN SEP 18 2005

KSZ057-060-105-MOZ043>044-053>054-181300-
JOHNSON KS-LINN KS-MIAMI KS-BATES MO-CASS MO-HENRY MO-
JOHNSON MO-
1254 AM CDT SUN SEP 18 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
796 IN EFFECT UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN EAST CENTRAL KANSAS

JOHNSON KS            LINN KS               MIAMI

IN MISSOURI THIS WATCH INCLUDES 4 COUNTIES

IN WEST CENTRAL MISSOURI

BATES                 CASS                  HENRY
JOHNSON MO

THIS INCLUDES THE CITIES OF...BUTLER...CLINTON...HARRISONVILLE...
MOUND CITY...OLATHE...OVERLAND PARK...PAOLA...
WARRENSBURG AND WINDSOR.

STOFLET
Special weather statement, Sep 18, 3:49 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
349 AM CDT SUN SEP 18 2005

KSZ057-105-180915-
JOHNSON-MIAMI-
349 AM CDT SUN SEP 18 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN MIAMI AND SOUTHERN JOHNSON
COUNTIES UNTIL 415 AM CDT...

AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WELLSVILLE...OR 9 MILES NORTHEAST OF
OTTAWA...MOVING EAST AT 35 MPH.

THIS STORM WILL BE...
  NEAR HILLSDALE BY 405 AM CDT.
  NEAR SOMERSET BY 415 AM CDT.

UP TO PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

STOFLET
Special weather statement, Sep 18, 4:47 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT SUN SEP 18 2005

MOZ029-037-181015-
CLAY-JACKSON-
447 AM CDT SUN SEP 18 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN JACKSON AND SOUTHERN CLAY
COUNTIES UNTIL 515 AM CDT...

AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLADSTONE...OR 5 MILES NORTH OF KANSAS
CITY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE...
  NEAR LIBERTY BY 455 AM CDT.
  NEAR MISSOURI CITY BY 505 AM CDT.
  NEAR SIBLEY BY 510 AM CDT.
  5 MILES NORTH OF BUCKNER BY 515 AM CDT.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

STOFLET

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.